MAUDE Adverse Event Report: ARTHREX, INC. ARCH, RETROGRADE TARGETING GUIDE; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. ARCH, RETROGRADE TARGETING GUIDE; INTRAMED FIXATN ROD AND ACCESS
Model Number ARCH, RETROGRADE TARGETING GUIDE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via sems-06498818 that a 1280-000 targeting guide and a 1281-000 targeting guide broke.Debris was able to be recovered from the patient.This occurred during use in a case with no patient effect.Additional information requested.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to wear and tear.The device will inevitably sustain damage over time due to continuous mechanical forces applied to it.

Brand Name
ARCH, RETROGRADE TARGETING GUIDE
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18923757
Report Number1220246-2024-01537
Device Sequence Number7515093
Product Code HSB
UDI-Device Identifier00848665017045
UDI-Public00848665017045
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARCH, RETROGRADE TARGETING GUIDE
Device Catalogue Number1281-000
Device Lot Number131324
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2024
Supplement Date Received by Manufacturer05/15/2025
Initial Report FDA Received Date03/18/2024
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown